BibTeX record journals/ijcm/FazioI10

download as .bib file

@article{DBLP:journals/ijcm/FazioI10,
  author    = {Riccardo Fazio and
               Salvatore Iacono},
  title     = {On the moving boundary formulation for parabolic problems on unbounded
               domains},
  journal   = {Int. J. Comput. Math.},
  volume    = {87},
  number    = {1},
  pages     = {186--198},
  year      = {2010},
  url       = {https://doi.org/10.1080/00207160801993224},
  doi       = {10.1080/00207160801993224},
  timestamp = {Tue, 06 Jun 2017 22:17:59 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/ijcm/FazioI10},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier